Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#338514] of Samit Dasgupta

Papers Published

  1. Dasgupta, S, A conjectural product formula for Brumer-Stark units over real quadratic fields, Journal of Number Theory, vol. 133 no. 3 (March, 2013), pp. 915-925, Elsevier BV [doi]
    (last updated on 2019/05/20)

    Abstract:
    Following methods of Hayes, we state a conjectural product formula for ratios of Brumer-Stark units over real quadratic fields. © 2012 Elsevier Inc.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320